# SDR FDEA2020012320195

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 88,317 hours, 29,468 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 894601
- Part serial: A73
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  304     32-30  6924     22JAN20  MEM  OPEN  U  LOGPAGES:3213484  DURING A BRAKE OVERHEAT ISSUE, THE AIRCRAFT WAS  SLOWED BELOW GEAR EXTENDED SPEED, FLOWN TO A LOWER  ALTITUDE (FL330). GEAR DROPPED, TEMP COOLED.  SUSPECT BAD INDICATION. RAISED GEAR AND RIGHT MAIN  WAS NOT UP AND LOCKED. RED DUAL INDICATION, FLOWN  TO FL290 AND SLOWED. DROPPED GEAR. GOT A DUAL GREEN  DOWN AND LOCKED. RAISED GEAR AND STILL HAD DUAL RED  INDICATION.    FACT 22JAN20 11:57   MEM                                                                                                                         TROUBLESHOT A/C REF MD10 FIM 32-30-00-2 NO FAULTS                       NOTED AS PREVENTATIVE MAINTENANCE  REMOVED AND                          REPLACED PROXIMITY SWITCH ELECTRONICS UNIT REF MD10                      MM 31-71-01-2 OPS CHECK GOOD  .
